MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number SF3258-15H-04
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Unspecified iv fluid reportedly leaked out of the tubing of a secondary set 34 inch with iv set hanger, secure lock from the site where the hard connector connects with the flexible tubing.There was no report of any human harm.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.Additional contact: (b)(6).
 
Additional Manufacturer Narrative
Investigation summary no product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
Additional information section a and b5, b6 and b7.
 
Event or Problem Description
Additional information received that there was no patient involvement in this event.

Brand Name
SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22877724
Report Number9615050-2025-00398
Device Sequence Number10290952
Product Code FPA
UDI-Device Identifier10887709120201
UDI-Public(01)10887709120201(17)280101(10)14218453
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSF3258-15H-04
Device Lot Number14218453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/24/2025
01/14/2026
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/19/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV FLUID, MFR UNK
Patient SexUnknown